# SDR CA120828009

- Difficulty date: August 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT REPORTED A YELLOW SYS HYD FAILURE ENROUTE.  DECISION WAS MADE TO RETURN TO POINT OF DEPARTURE. UPON LANDING, THE CREW CALLED FOR AN INSPECTION. A VEHICLE CHECKED THE ACFT VISUALLY ONCE THE ACFT WAS CLEAR OF 06L ON TAXIWAY D3. HYD FLUID  WAS DISCOVERED TO HAVE LEAKED ON THE RT MAIN GEAR. BRAKES WERE SLIGHTLY HOT AND TOWER CALLED A 1D DUE TO THE RISK OF FIRE.  TRUCKS WERE CALLED OUT. ACFT TAXIED TO THE GATE UNDER ITS OWN POWER.  FOUND HYDRAULIC PTU MANIFOLD LEAKING. REPLACED HYD PTU MANIFOLD CHECK VALVE O-RING IAW AMM 29-13-15.  LEAK CHECK OUT. OPS TEST IAW AMM 29-23-00-710-002 CONTINUE SERVICE.
